# SDR REXA201804250313

- Difficulty date: April 24, 2018
- Submitted: April 25, 2018
- Operation: Air carrier
- Aircraft: N8888D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7888
- Aircraft time: 27,038 hours, 24,590 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL POST AT LBL 27,  BS 409+128 FOUND CRACKED AT THE BOTTOM OF THE ATTACH FLANGE JUST OTBD OF THE BOTTOM TWO RIVETS.   REPAIRED IAW REO 601R-53-41-056.  MAJOR REPAIR.
